# SDR CA980406004

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 3233 · Landing Gear Actuator
- Part: Line
- Part number: DSC252B40124
- Condition: Ruptured
- Location: Nlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, LOSS OF NR 2 HYDRAULIC SYSTEM FLUID.  AIRCRAFT RETURNED.  INSPECTION FOUND FLEX LINE TO NLG DOWNLOCK ACTUATOR BURST.  LINE AND HYDRAULIC PUMP REPLACED.
